RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2015, Volume 12, Pages 344–353 (Mi semr591)  

This article is cited in 3 scientific papers (total in 3 papers)

Mathematical logic, algebra and number theory

On normal subgroups of limited permutation groups

N. M. Suchkov, N. G. Suchkova

Siberian Federal University, pr. Svobodny, 79, 660041 Krasnoyarsk, Russia

Abstract: In this paper we describe the commutator subgroups of limited permutation groups $F=\mathrm{Lim}(Z)$, $G=\mathrm{Lim}(N)$ of the sets of integers $Z$ and natural numbers $N$. The connection between a complite dispersion subsets of $N$ and local finite normal subgroups of $G$ is investigated.

Keywords: group, limited permutation, complite dispersion set, normal subgroup, involution.

DOI: https://doi.org/10.17377/semi.2015.12.028

Full text: PDF file (163 kB)
References: PDF file   HTML file

UDC: 512.54
MSC: 20B07, 20B30, 20B35
Received March 13, 2015, published May 29, 2015

Citation: N. M. Suchkov, N. G. Suchkova, “On normal subgroups of limited permutation groups”, Sib. Èlektron. Mat. Izv., 12 (2015), 344–353

Citation in format AMSBIB
\Bibitem{SucSuc15}
\by N.~M.~Suchkov, N.~G.~Suchkova
\paper On normal subgroups of limited permutation groups
\jour Sib. \`Elektron. Mat. Izv.
\yr 2015
\vol 12
\pages 344--353
\mathnet{http://mi.mathnet.ru/semr591}
\crossref{https://doi.org/10.17377/semi.2015.12.028}


Linking options:
  • http://mi.mathnet.ru/eng/semr591
  • http://mi.mathnet.ru/eng/semr/v12/p344

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yuri S. Tarasov, “On normal closures of involutions in the group of limited permutations”, Zhurn. SFU. Ser. Matem. i fiz., 9:3 (2016), 393–400  mathnet  crossref
    2. N. M. Suchkov, N. G. Suchkova, “O lokalno konechnom radikale gruppy ogranichennykh podstanovok”, Tr. IMM UrO RAN, 22, no. 3, 2016, 259–264  mathnet  crossref  mathscinet  elib
    3. N. M. Suchkov, N. G. Suchkova, “Normalnye zamykaniya elementov v gruppe $\mathrm{Lim}(N)$”, Sib. elektron. matem. izv., 16 (2019), 158–164  mathnet  crossref
  • Number of views:
    This page:142
    Full text:32
    References:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019